Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: A possible explaination. iris2

Posted by iris2 on October 2, 2004, at 22:53:12

In reply to Re: A possible explaination. linkadge, posted by iris2 on October 2, 2004, at 14:32:05

Linkage,

Based upon what you have suggested I am thinking I should stop taking the Amisulpride and try Mirapex. But the Amisulpride is helping with the depression but nothing for the anhedonia.

Perhaps since I have so much trouble finding any med I can tolerate I should stay on the Amisulpride and add Strattera?

I was going to add Cymbalta but I am not sure I will be able to take it because of bladder disease. I am also having high prolactin from the Amisulpride. My periods stopped and I had it tested.

Too much for my small mind to wrap itself around. I need help.

This is a plea!

irene


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:iris2 thread:383680
URL: http://www.dr-bob.org/babble/20041002/msgs/398417.html